# SDR SWAA2019071834989

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 70,066 hours, 41,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: FDC5555
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS ESCAPE ROPE DISCONNECTED.  REATTACHED ROPE PER MM.
